# SDR ASAA2022051538338

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,399 hours, 11,859 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK INDICATION BLANK AT REFUELING PANEL. GROUNDED - YES. VERIFIED - CYCLED 4 EA F/Q C/B'S. REFUEL PANEL CENTER F/Q INDICATION RETURNED TO NML. NO HISTORY LAST 90 DAYS. OPS NML REF. B737-800 AMM 28-41-00 OPERATIONAL TEST.
